# SDR 2007UALA03710

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 37,253 hours, 4,620 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Burned Out
- Location: Fire Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB NR 1 ENGINE FIRE HANDLE BURN OUT.  10-9-07   REPLACED LAMPS IN NR 1 ENG FIRE HANDLE.  TESTS OK  FOR SERVICE.
